# SDR FDEA201802030300

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 68,588 hours, 25,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW VERBAL DOOR 1L HOLD OPEN LOCK NOT WORKING CORRECTLY.  FOUND SPRING ON HOLD OPEN LOCK TRIGGER CAME OFF.  SECURED SPRING ON TRIGGER. HOLD OPEN LOCK OPERATION CHECK OK PER AMM.
